EXISTENCE AND NONEXISTENCE OF SOLUTIONS OF THE REACTION-DIFFUSION EQUATION WITH ROBIN BOUNDARY CONDITION


ÖZTÜRK E., KALLI K.

UKRAINIAN MATHEMATICAL JOURNAL, vol.68, no.3, pp.475-484, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1007/s11253-016-1235-0
  • Journal Name: UKRAINIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.475-484

Abstract

We study the long-time behavior of the reaction-diffusion equation with a nonlinearity of polynomial growth of any order and with Robin boundary condition. Sufficient conditions are obtained for the solutions of the problem to be bounded or approaching infinity for a finite time.